# SDR SIMA20120605007

- Difficulty date: June 5, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 20,574 hours, 14,710 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: AV67021186007
- Condition: Cracked
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FORWARD VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE AFT END IS CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED ATTACH ANGLE IAW EO CR-55MR-053. THE AIRCRAFT WAS RETURNED TO SREVICE.
